BibTeX record journals/ma/PanQH16

download as .bib file

@article{DBLP:journals/ma/PanQH16,
  author    = {Xiaoqing Pan and
               Guoxin Qiu and
               Taizhong Hu},
  title     = {Stochastic orderings for elliptical random vectors},
  journal   = {J. Multivar. Anal.},
  volume    = {148},
  pages     = {83--88},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jmva.2016.02.016},
  doi       = {10.1016/j.jmva.2016.02.016},
  timestamp = {Wed, 17 Feb 2021 09:02:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/PanQH16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics